Cargando información...
FuenteMathematica Bohemica | Cuartil año de publicaciónNo disponible | Volumen145 |
Issue2 | Páginas113 - 126 | pISSN0862-7959 |
ISSNNo disponible | Perfil OpenAlexhttps://openalex.org/S4210202167 | |
| Scienti ID | 0000115423-42 | Minciencias ID | ART-0000115423-42 | Doi URL | https://doi.org/10.21136/mb.2019.0038-18 |
|---|---|---|---|---|---|
| Uri URL | https://hdl.handle.net/11323/3022 | Pdf URL | https://dml.cz/bitstream/handle/10338.dmlcz/148148/MathBohem_145-2020-2_1.pdf | Openalex URL | https://openalex.org/W2922231497 |
| Open_access URL | https://doi.org/10.21136/mb.2019.0038-18 | Scholar citations URL | https://scholar.google.com/scholar?cites=8924445095429190142&as_sdt=2005&sciodt=0,5&hl=en | Dspace URL | https://repositorio.cuc.edu.co/handle/11323/3022 |
| Oaipmh URL | https://repositorio.cuc.edu.co/server/oai/request?verb=GetRecord&metadataPrefix=dim&identifier=oai:repositorio.cuc.edu.co:11323/3022 | Scholar URL | https://scholar.google.com/scholar?hl=en&as_sdt=0%2C5&q=info%3A_rGI0of_2XsJ%3Ascholar.google.com&btnG= | ||